i was just prescribe3 erytrhomicin mg. and the caplets has different letters for eg. some has EA in one side and the other side something like G. and other ones just EA in one side and blank the other ...
doctor has prescribed Erythromycin 400mg.(due to allergy of penicillan) Since starting this prescription I have been having severe stomach/chest pains, more palpitations than normal. are these sideeffects ...
, plus stomachcramping/flatulence all day. The pain in my upper stomach causes difficulty in falling ...I started erythromycin 2 days ago for a sinus infection (500 mg 2x/day for 10 days). The congestion ...
Hi dr i was perscibed erythromycin for an abcess but i consently feel sick and my stomache is burning all the time should i stop taking them
Dear madam i understand your concern.the medicine what you are taking is a very basic antibiotic and will have sideeffect like gastritis.ideally speaking we should start a broad spectrum antibiotic until culture report comes.Once culture report from you pus comes then we will go as per the report.i guess it a very basic and out dated antibiotic.
Regards Dr vamsi krishna
Shooting pain through stomach vagina what can this mean
Seems like an intestinal colic or a abdominal muscle cramp.
I have a sharp cramping pain in my lower back, sides and stomach. I feel bloated also...what could this possibly be? I just had a stomach bug last Wednesday.
Hi, sharp cramping pain in my lower back, sides and stomach could be due to gastroentritis or stomach upset you have.